AN INEQUALITY OF GRUSS' TYPE FOR RIEMANN-STIELTJES INTEGRAL AND APPLICATIONS FOR SPECIAL MEANS

Authors

  • S. S. DRAGOMIR Department of Mathematics, Victoria University of Technology, P.O. Box 14428, Melbourne City, MC, Victoria, Australia.
  • I. FEDOTOV Department of Applied Mathematics, University of Transkei, Private Bag Xl, UNITRA, UM­ TATA, 5100, South Africa.

DOI:

https://doi.org/10.5556/j.tkjm.29.1998.4257

Keywords:

Gruss' inequality, Riemann-Stieltjes integral

Abstract

In this paper we derive a new inequality ofGruss' type for Riemann-Stieltjes integral and apply it for special means (logarithmic mean, identric mean, etc·. ·).

References

D. S. Mitrinovic J. E. Pecaric and A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic Publishers, Dordrecht, 1993..

Downloads

Published

1998-12-01

How to Cite

DRAGOMIR, S. S., & FEDOTOV, I. (1998). AN INEQUALITY OF GRUSS’ TYPE FOR RIEMANN-STIELTJES INTEGRAL AND APPLICATIONS FOR SPECIAL MEANS. Tamkang Journal of Mathematics, 29(4), 287-292. https://doi.org/10.5556/j.tkjm.29.1998.4257

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>